Jump to content

Leaderboard


Popular Content

Showing content with the highest reputation on 12/04/2018 in all areas

  1. 1 point
    Wow! What a journey! Thank you for an honest, accountable update. I totally agree with all points (although for me I do exercise - yes, walking only, but briskly and for a reasonable time, and I have dogs = get me out walking ). When I went through Cymbalta Withdrawal, I could and eat everything in sight. It frightened me how much I could eat. I put on 8 kg in 7 months. Went back on Cymbalta for nerve pain, (but as a bonus it has an appetite suppressant effect on me) and I have slowly lost 6.2 kg over this year. Over the last month I have developed functional problems with my oesophagus (dysmobility) diagnosed by a real time barium swallow. It was also noted that my gastric sleeve remnant is somewhat "capacious". I took that to mean 'roomy'. A Dr friend of mine said that "was radiological speak for large and floppy" . My bariatric surgeon wants to see me, and I am guessing that I shall also have to see a Gastroenterologist. Wishing you all the best for the future!
  2. 1 point
    @zaruse, that is wonderful! Congratulations and very well done .
×